Follow
Share

My mom is on hospice and I noticed when I give her the morphine and then wake her up later, she is like a different person. She's normally loving and apologetic for me having to care for her, but this morning fought me on changing her brief. She was sitting in poo and wouldn't let me change her. I tried to do it anyway but I'm a small person so I need her to help roll. She told me I better never do that again and she was going to hit me in the face. She never talked to me like that before. It's very upsetting as I'm trying to help her and keep her clean but she just thinks I'm "at her" all the time. It's only been a week and I'm burned out already. I do not have any family help so don't suggest that. I just need to hear I'm not alone I think.

This question has been closed for answers. Ask a New Question.
Different people can react differently to medications. Talk to your hospice provider about your mom's behavior.
Helpful Answer (0)
Report

Sounds like a drug interaction. What else is she on?
Helpful Answer (0)
Report

Yes, morphine can make one mean. It has other side effects as well. Made me spacey.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.